# SDR DL72S962369

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: 900542
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND EMER LGT ON AFT CARGO DOOR INOP.  REPLACED PWR SUPPLY AND CONDUIT.
